# SDR A6WA201310304323

- Difficulty date: October 30, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 28,044 hours, 26,568 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 672
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EXTERNAL SKIN HAS TWO PROTRUDING DENTS AT FS 672, STR 19L. COLD WORKED DENTS BACK TO ALLOWABLE LIMITS IAW EA- 15-2013-464, REV A.
